| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017 the reporter contacted animas alleging an intermittent power issue.There was no allegation of an adverse event associated with this complaint.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 15-nov-2017 with the following findings: no power interruptions were observed in the black box.The battery cap attached securely to the pump.The pump was exercised for 24 hours with no power issues occurring.The pump was opened and no damage was found to the power circuit.The battery cap contact height and width were found to be within specifications.The battery compartment was cracked in multiple locations.The complaint of power issue was not confirmed or duplicated.